# SDR 2004UALA00627

- Difficulty date: June 29, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 75,632 hours, 19,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING & EXCESSIVE HOT AIR CAUSED DIVERSION OF FLIGHT.  AT FLIGHT LEVEL 330 THE AIRCRAFT WAS UNABLE TO MAINTAIN CABIN PRESSURE. THE CARGO DOOR DEPRESSOR SEAL WAS FOUND DAMAGED CAUSING A LARGE AIR LEAK.
